Volume 26, Number 4
Previous Issue Next Issue

Danping Yang, Yanzhen Chang & Wenbin Liu

J. Comp. Math., 26 (2008), pp. 471-487.

Preview Full PDF 121 1888 Abstract

Alexandre Ern & Annette F. Stephansen

J. Comp. Math., 26 (2008), pp. 488-510.

Preview Full PDF 111 1883 Abstract

Benyu Guo & Keji Zhang

J. Comp. Math., 26 (2008), pp. 511-535.

Preview Full PDF 116 1891 Abstract

J.A. Ferreira & P.M. da Silva

J. Comp. Math., 26 (2008), pp. 536-553.

Preview Full PDF 117 1854 Abstract

Shuo Zhang & Ming Wang

J. Comp. Math., 26 (2008), pp. 554-577.

Preview Full PDF 111 1844 Abstract

Chunxia Jia & Detong Zhu

J. Comp. Math., 26 (2008), pp. 578-597.

Preview Full PDF 114 1922 Abstract

Qiumei Huang & Yidu Yang

J. Comp. Math., 26 (2008), pp. 598-612.

Preview Full PDF 119 1885 Abstract

Wei Wu, Naimin Zhang, Zhengxue Li, Long Li & Yan Liu

J. Comp. Math., 26 (2008), pp. 613-623.

Preview Full PDF 111 1834 Abstract

Ali Yang & Liantang Wang

J. Comp. Math., 26 (2008), pp. 624-632.

Preview Full PDF 127 1886 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard